# SDR C2XA07ON043

- Difficulty date: December 20, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N14180
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500900
- Aircraft time: 7,893 hours, 4,382 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure System
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 7657 - ZLO TO LAX - DURING CRUISE FLIGHT CREW REPORTED AIRCRAFT LOST PRESSURIZATION IN AUTO MODE AT FL 350.  MX REMOVED AN REPLACED AUTO PRESSURIZATION CONTROLLER OPERATIONALLY CHECKED SATISFACTORY. A/C WAS RELEASED TO RETURN FOR SERVICE
